We did a scan to see what's up. I've had a million CT scans; over 7 in the last YEAR, so we've been trying to minimize them, but it is always for a much-needed reason, so we keep ending up doing more and more scans. Anyways, if I don't die of all my autoimmune stuff, I'll probably die of cancer from all the radiation I've had. Today while I was in the scanner, my stomach started hurting just terribly. Then my tongue started itching. Then the scan was over. They pulled me out of the scanner, and I started screaming because my stomach hurt so much. The CT guy called my nurse to see if I could get some medicine. Then my lips started swelling up, I broke out in hives, and started throwing up. So they gave me a bunch of benadryl... it was an exciting time. Thankfully, the benadryl worked quickly to get the reaction under control. A few rounds of pain meds, and my stomach pain settled down, too. I think the contrast or the reaction irritated my tummy. Add IV contrast to my list of allergies, please!! I was just trying to keep the CT people on their toes!
The CT showed several abscesses/areas of fluid collection. My white count is very high. The admitting doctor thought they might have to put in more drains, do surgery, or possibly do more antibiotics - although the antibiotics were not effective for my abscess. Hmm.. is there another option? None of those sound that fun to me! ;) In a way, though, I am thankful... maybe these abscesses are the reason for my nausea and stomach pain. Maybe they can be treated, and then I'll feel better!! I am not happy to be back in the hospital (especially since I'm not on my favorite floor this time), but I pray that God will use me as a light here! Please pray for patience and strength for my family - that they would entrust this situation to the Lord - and for wisdom for the doctors. And hopefully, for rest and less pain for me!